HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A simple proof for monotonicity of entropy in the quadratic family

Files in This Item:
pre400.pdf338.93 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83546

Title: A simple proof for monotonicity of entropy in the quadratic family
Authors: Tsujii, M. Browse this author
Issue Date: 1-Jan-1998
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 400
Start Page: 1
End Page: 8
Abstract: We give a simple proof for monotonicity of topological entropy in the quadratic family. We use a spectral property of a Ruelle operator.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69150
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University